# SDR EE4Y2025092723237

- Difficulty date: September 27, 2025
- Submitted: September 27, 2025
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N203NV
- Make and model: Airbus A320-214
- Aircraft serial: 5384
- Aircraft time: 29,910 hours, 17,653 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Reinforcement
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF THE ALLEGIANT TASK A32X-ZL-471-01-4-001, LH WING BOTTOM SKIN LOWER SURFACE AFT SECTION AREA SKIN AT RIB 8 WITH CORROSION WAS FOUND. AIRBUS WAS CONTACTED FOR REPAIR INSTRUCTIONS. THE REPAIR INSTRUCTIONS WERE RECEIVED AND PERFORMED PERMANENT BLEND OUT REPAIR ON LH WING LOWER PYLON REINFORCEMENT PLATE, RIB 8 IAW COOPESA EO # COO-EO-2025-23161-R00, R01 AND R02 LAST REV DATE 09,23,2025 APPROVED AND DOCUMENTED ON AIRBUS FORM RDAF REF: 81658837/004/2025 # A DATED 09/23/2025 AND ALLEGIANT ERO # A32X-STR-57ERO-00403-R00 DATED 09/25/2025. THIS REPAIR IS MAJOR. THE REPAIR WAS DOCUMENTED UNDER COOPESA JOB A1Q202 ITEM 5-3.
